# SDR COMA0560329

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 17,469 hours, 16,334 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB CRACKED.  REPAIRED IAW REO 601R-57-51-046.
